| Model Number |
N/A |
| Medical Device Problem Codes |
Material Deformation (2976); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that dilator bifurcation cannot help patients place catheters.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath is confirmed; however, the exact cause is unknown.One photograph of a microez microintroducer was returned for evaluation.An initial visual observation of the photograph showed the distal end of the device.The tip of the ptfe sheath was observed to be damaged/deformed.Use residue was observed on the sample in the returned photograph.No details of the damage to the device could be discerned from the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description